• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2016, Volume: 9, Issue: 8, Pages: 1-6

Original Article

Interpolation of Fuzzy Data by Cubic and Piecewise-Polynomial Cubic Hermites


Background/Objectives: The purpose of this paper is to introduce fuzzy data cubic Hermite interpolation and develop same approach to present fuzzy-valued piecewise cubic Hermite interpolation. Methods/Statistical Analysis: It’s done on the basis of linear space nota in sand by patching together a unique class of cardinal basis functions which satisfy a vanishing property on separated subintervals. Findings: We have presented a numerical method in full detail along with an explicit formula that comprises a simple way in order to calculate the results. Furthermore, some properties of new interpolants are provided, with a couple of computational examples to illustrate the mentioned method. Application/ Improvement: The presented procedure can be used rather than fuzzy simple Hermit and piecewise Hermite of order three interpolations, with exactly the same data, as an atternetive. 

Keywords: Cardinal basis Functions, Fuzzy Data Interpolation, Piecewise Cubic Hermite Interpolation Ploynomia 


Subscribe now for latest articles and news.